MathSciNet Relay Station
MathSciNet bibliographic data
MR2190222 (2006k:82084) 82B44 (15A52 62H20 82C31)
Borodin, A.; Strahov, E. Averages of characteristic polynomials in random matrix theory. Comm. Pure Appl. Math. 59 (2006), no. 2, 161–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement